Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


from atripla to tribuss, now odimune. Is this good?
Sep 15, 2012

Hi Dr. Over 4 months ago my Dr started me on Atripla, multivitamins and purbac ds. But when my medical aid programme stepped in, I was put on Tribuss- which was a month later. Last month I went to my pharmacy and they were out of Tribuss and the pharmacist gave me ANOTHER pill called Odimune. She said its generic of Tribuss and has the same active ingredients. I'm just worried with the effect of all the meds changes within a short space of time.

I really wanna be well so I could start a family. Please advise!

Response from Dr. Young

Hello and thanks for posting.

All three of the medications that you've named (Atripla, Tribuss and Odimune) contain the same HIV medications- tenofovir, FTC and efavirenz. The later two are generically-manufactured products and should work exactly the same.

So worry not; keep up with the sometimes difficult job of adherence and your health is certainly going to improve.

I hope that helps and wish you well. BY



Previous
Last day of pep
Next
Ginseng and My HIV Meds

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement